English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Orbit configuration spaces associated to the Gaussian integers: homotopy and homology groups

MPS-Authors
/persons/resource/persons235099

Cohen,  Fred
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236462

Xicoténcatl,  Miguel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cohen, F., & Xicoténcatl, M. (2002). Orbit configuration spaces associated to the Gaussian integers: homotopy and homology groups. Topology and its Applications, 118(1-2), 17-29.


Cite as: http://hdl.handle.net/21.11116/0000-0004-33CE-B
Abstract
There is no abstract available